# SDR ASAA2018123027825

- Difficulty date: December 30, 2018
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,298 hours, 13,460 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON NDT OF LT PRESSURE WEB AT STA 663 FOUND CRACK IN THE CENTER MACHINED POCKET. GROUNDED - YES. REPAIRED LT PRESSURE WEB AT STA 663 IAW SRM 57 10 10 2R 3 REPAIR 3 ALTERNATIVE 1, THIS IS A CATEGORY B REPAIR INSP. THRESHOLD 56000 FLT. CYCLES REPEAT INSP INTERVAL 36,000 FLT. CYCLES IAW SRM 57 10 10 2R 3 REPAIR 3 ALTERNATIVE 1 NOTE: CAT B. ENTERED INTO WORKFRONT FOR TRACKING PURPOSES.
